# SDR DALA2014121706575

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 44,107 hours, 14,877 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHT AT 39C HAS WIRES PULLED OUT & LENS MISSING.  R & R SEAT LIGHT ASSY  UP TO CONNECTOR.  PERFORMED OPS CHECK, CHECKED NORMAL.
